MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING 620RG33 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING 620RG33 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620B
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Without the receipt of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this annuloplasty band, this device was explanted and replaced with a device with a larger size.A nurse in the physician's practice stated that the device was the wrong size for the patient.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Patient information updated in section.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RING 620RG33 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6583772
Report Number2025587-2017-00843
Device Sequence Number746652
Product Code KRH
UDI-Device Identifier00613994759146
UDI-Public00613994759146
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2021
Device Model Number620B
Device Catalogue Number620BG33
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/02/2017
Supplement Date Received by ManufacturerNot provided
06/13/2017
06/13/2017
Initial Report FDA Received Date05/23/2017
Supplement Report FDA Received Date06/13/2017
10/03/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight85